# SDR CALA9801359

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9 INCH CRACK IN LT WING UPPER SURFACE OF LEADING EDGE COMPOSITE PANEL AT SLAT NR 3, NR 4 STA OSS 421.  REPAIR PLIES WERE CUT OUT AND INSTALLED IAW ECRA 5720-01661.  A DIP WAS ISSUED TO INSPECT THE REPAIR EVERY SIX DAYS UNTIL PERMANENT REPAIR IS ACCOMPLISHED WITHIN 30 DAYS OR 50 CYCLES.
